# SDR ASAA2022082339638

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 53,432 hours, 15,686 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ALERT AS WE TOOK RUNWAY IN CVG.  GROUNDED - YES. FOLLOWED QRH CHECKLIST. ISSUE RESOLVED.
